Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 19, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 15, 2014, 11:12 AM CDT for Marshall County, Putnam County, Illinois. It took effect at Mar 16, 2014, 10:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2014, 11:12 AM CDT (16:12 UTC)
- In effect from
- Mar 16, 2014, 10:00 AM CDT
- Expired
- Mar 20, 2014, 1:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Marshall County, IL, Putnam County, IL
The radar
The Lincoln radar (KILX), 112 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River near Henry (HNYI2). The gauge peaked at 23.05 ft at Mar 17, 2014, 5:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 23 ft
- Moderate stage
- 24 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05558300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
433
WGUS43 KILX 151612
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CDT SAT MAR 15 2014
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Illinois River at Henry affecting Marshall and Putnam Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC123-155-160612-
/O.NEW.KILX.FL.W.0019.140316T1500Z-140320T0600Z/
/HNYI2.1.ER.140316T1500Z.140317T1800Z.140320T0000Z.UU/
1112 AM CDT SAT MAR 15 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Illinois River at Henry.
* from Sunday morning to late Wednesday night.
* At 1045 AM Saturday the stage was 22.4 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 23.4 feet by Monday afternoon.The river will fall
below flood stage by Wednesday evening.
* Impact...At 23.0 feet...Water begins to affect the marina in Henry
along with minor flooding of land adjacent to the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Illinois River
Henry 23 22.4 Sat 11 AM 22.9 23.3 23.4
&&
LAT...LON 4131 8939 4135 8929 4113 8929 4092 8941
4092 8953 4115 8939
$$
Barnes6 follow-up statements
223
WGUS83 KILX 160122
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CDT SAT MAR 15 2014
...The Flood Warning continues for the following river in Illinois...
Illinois River at Henry affecting Marshall and Putnam Counties
Illinois River near Peoria affecting Peoria...Tazewell and Woodford
Counties
Illinois River at Havana affecting Cass...Fulton and Mason Counties
Illinois River at Beardstown affecting Brown...Cass...Morgan and
Schuyler Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC123-155-161522-
/O.CON.KILX.FL.W.0019.140316T1500Z-140320T0600Z/
/HNYI2.1.ER.140316T1500Z.140317T1800Z.140320T0000Z.UU/
822 PM CDT SAT MAR 15 2014
The Flood Warning continues for
The Illinois River at Henry.
* from Sunday morning to late Wednesday night.
* At 745 PM Saturday the stage was 22.6 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 23.4 feet by Monday afternoon.The river will fall
below flood stage by Wednesday evening.
* Impact...At 23.0 feet...Water begins to affect the marina in Henry
along with minor flooding of land adjacent to the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Illinois River
Henry 23 22.6 Sat 8 PM 22.9 23.3 23.4
&&
LAT...LON 4131 8939 4135 8929 4113 8929 4092 8941
4092 8953 4115 8939
$$
ILC143-179-203-161521-
/O.CON.KILX.FL.W.0018.000000T0000Z-000000T0000Z/
/PIAI2.1.ER.140314T2355Z.140318T1800Z.000000T0000Z.UU/
822 PM CDT SAT MAR 15 2014
The Flood Warning continues for
The Illinois River near Peoria.
* until further notice.
* At 745 PM Saturday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by
Tuesday afternoon then begin falling.
* Impact...At 18.0 feet...Some flooding begins to bottomland not
protected by levees.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Illinois River
Peoria 18 18.5 Sat 8 PM 18.8 19.2 19.6
&&
LAT...LON 4093 8952 4093 8941 4062 8957 4047 8980
4053 8988 4068 8965
$$
ILC017-057-125-161521-
/O.CON.KILX.FL.W.0017.000000T0000Z-000000T0000Z/
/HAVI2.2.ER.140312T0015Z.140319T1200Z.000000T0000Z.UU/
822 PM CDT SAT MAR 15 2014
The Flood Warning continues for
The Illinois River at Havana.
* until further notice.
* At 745 PM Saturday the stage was 16.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 17.4 feet by
Wednesday morning then begin falling.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Illinois River
Havana 14 16.7 Sat 8 PM 16.9 17.1 17.3
&&
LAT...LON 4053 8987 4047 8979 4034 9002 4012 9017
4018 9023 4039 9010
$$
ILC009-017-137-169-161521-
/O.CON.KILX.FL.W.0016.000000T0000Z-000000T0000Z/
/BEAI2.1.ER.140312T0930Z.140319T1800Z.000000T0000Z.UU/
822 PM CDT SAT MAR 15 2014
The Flood Warning continues for
The Illinois River at Beardstown.
* until further notice.
* At 730 PM Saturday the stage was 16.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.9 feet by
Wednesday afternoon then begin falling.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Illinois River
Beardstown 14 16.1 Sat 7 PM 16.0 16.3 16.7
&&
LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
3999 9058 4015 9043
$$654
WGUS83 KILX 161616
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 AM CDT SUN MAR 16 2014
...The Flood Warning continues for the following river in Illinois...
Illinois River at Henry affecting Marshall and Putnam Counties
Illinois River near Peoria affecting Peoria...Tazewell and Woodford
Counties
Illinois River at Havana affecting Cass...Fulton and Mason Counties
Illinois River at Beardstown affecting Brown...Cass...Morgan and
Schuyler Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC123-155-170616-
/O.EXT.KILX.FL.W.0019.000000T0000Z-140320T0000Z/
/HNYI2.1.ER.140317T0000Z.140318T0000Z.140319T1800Z.UU/
1116 AM CDT SUN MAR 16 2014
The Flood Warning continues for
The Illinois River at Henry.
* until Wednesday evening.
* At 1045 AM Sunday the stage was 22.9 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 23.3 feet by tomorrow evening. The river will fall
below flood stage by Wednesday afternoon.
* Impact...At 23.0 feet...Water begins to affect the marina in Henry
along with minor flooding of land adjacent to the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Henry 23 22.9 Sun 11 AM 23.2 23.3 23.1
&&
LAT...LON 4131 8939 4135 8929 4113 8929 4092 8941
4092 8953 4115 8939
$$
ILC143-179-203-170615-
/O.CON.KILX.FL.W.0018.000000T0000Z-000000T0000Z/
/PIAI2.1.ER.140314T2355Z.140318T1200Z.000000T0000Z.UU/
1116 AM CDT SUN MAR 16 2014
The Flood Warning continues for
The Illinois River near Peoria.
* until further notice.
* At 1045 AM Sunday the stage was 19.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by
Tuesday morning then begin falling.
* Impact...At 18.0 feet...Some flooding begins to bottomland not
protected by levees.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Peoria 18 19.1 Sun 11 AM 19.4 19.7 19.7
&&
LAT...LON 4093 8952 4093 8941 4062 8957 4047 8980
4053 8988 4068 8965
$$
ILC017-057-125-170615-
/O.CON.KILX.FL.W.0017.000000T0000Z-000000T0000Z/
/HAVI2.2.ER.140312T0015Z.140319T0600Z.000000T0000Z.UU/
1116 AM CDT SUN MAR 16 2014
The Flood Warning continues for
The Illinois River at Havana.
* until further notice.
* At 1045 AM Sunday the stage was 17.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 17.6 feet by
early Wednesday morning then begin falling.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Havana 14 17.0 Sun 11 AM 17.2 17.4 17.6
&&
LAT...LON 4053 8987 4047 8979 4034 9002 4012 9017
4018 9023 4039 9010
$$
ILC009-017-137-169-170615-
/O.CON.KILX.FL.W.0016.000000T0000Z-000000T0000Z/
/BEAI2.1.ER.140312T0930Z.140321T1200Z.000000T0000Z.UU/
1116 AM CDT SUN MAR 16 2014
The Flood Warning continues for
The Illinois River at Beardstown.
* until further notice.
* At 1045 AM Sunday the stage was 16.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.7 feet by
Friday morning then begin falling.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Beardstown 14 16.3 Sun 11 AM 16.8 17.1 17.5
&&
LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
3999 9058 4015 9043
$$
Barnes525
WGUS83 KILX 170127
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CDT SUN MAR 16 2014
...The Flood Warning continues for the following river in Illinois...
Illinois River at Henry affecting Marshall and Putnam Counties
...The Flood Warning continues for the following river in Illinois...
Illinois River near Peoria affecting Peoria...Tazewell and Woodford
Counties
Illinois River at Havana affecting Cass...Fulton and Mason Counties
Illinois River at Beardstown affecting Brown...Cass...Morgan and
Schuyler Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC123-155-171527-
/O.EXT.KILX.FL.W.0019.000000T0000Z-140320T1200Z/
/HNYI2.1.ER.140317T0600Z.140318T1200Z.140320T0600Z.UU/
827 PM CDT SUN MAR 16 2014
The Flood Warning continues for
The Illinois River at Henry.
* until Thursday morning.
* At 745 PM Sunday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 23.3 feet by Tuesday morning.The river
will fall below flood stage by early Thursday morning.
* Impact...At 23.0 feet...Water begins to affect the marina in Henry
along with minor flooding of land adjacent to the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Henry 23 23.0 Sun 8 PM 23.1 23.3 23.2
&&
LAT...LON 4131 8939 4135 8929 4113 8929 4092 8941
4092 8953 4115 8939
$$
ILC143-179-203-171526-
/O.CON.KILX.FL.W.0018.000000T0000Z-000000T0000Z/
/PIAI2.1.ER.140314T2355Z.140319T0000Z.000000T0000Z.UU/
827 PM CDT SUN MAR 16 2014
The Flood Warning continues for
The Illinois River near Peoria.
* until further notice.
* At 745 PM Sunday the stage was 19.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by
Tuesday evening then begin falling.
* Impact...At 18.0 feet...Some flooding begins to bottomland not
protected by levees.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Peoria 18 19.2 Sun 8 PM 19.3 19.6 19.7
&&
LAT...LON 4093 8952 4093 8941 4062 8957 4047 8980
4053 8988 4068 8965
$$
ILC017-057-125-171526-
/O.CON.KILX.FL.W.0017.000000T0000Z-000000T0000Z/
/HAVI2.2.ER.140312T0015Z.140319T0600Z.000000T0000Z.UU/
827 PM CDT SUN MAR 16 2014
The Flood Warning continues for
The Illinois River at Havana.
* until further notice.
* At 745 PM Sunday the stage was 17.1 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 17.6 feet by
early Wednesday morning then begin falling.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Havana 14 17.1 Sun 8 PM 17.2 17.4 17.6
&&
LAT...LON 4053 8987 4047 8979 4034 9002 4012 9017
4018 9023 4039 9010
$$
ILC009-017-137-169-171526-
/O.CON.KILX.FL.W.0016.000000T0000Z-000000T0000Z/
/BEAI2.1.ER.140312T0930Z.140320T1800Z.000000T0000Z.UU/
827 PM CDT SUN MAR 16 2014
The Flood Warning continues for
The Illinois River at Beardstown.
* until further notice.
* At 730 PM Sunday the stage was 16.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.7 feet by
Thursday afternoon then begin falling.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Beardstown 14 16.4 Sun 7 PM 16.8 17.1 17.5
&&
LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
3999 9058 4015 9043
$$524
WGUS83 KILX 171644
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1144 AM CDT MON MAR 17 2014
...The Flood Warning continues for the following river in Illinois...
Illinois River at Henry affecting Marshall and Putnam Counties
Illinois River near Peoria affecting Peoria...Tazewell and Woodford
Counties
Illinois River at Havana affecting Cass...Fulton and Mason Counties
Illinois River at Beardstown affecting Brown...Cass...Morgan and
Schuyler Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC123-155-180644-
/O.EXT.KILX.FL.W.0019.000000T0000Z-140319T1200Z/
/HNYI2.1.ER.140317T0415Z.140317T0945Z.140319T0600Z.UU/
1144 AM CDT MON MAR 17 2014
The Flood Warning continues for
The Illinois River at Henry.
* until Wednesday morning.
* At 1045 AM Monday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Wednesday morning.
* Impact...At 23.0 feet...Water begins to affect the marina in Henry
along with minor flooding of land adjacent to the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Illinois River
Henry 23 23.0 Mon 11 AM 23.0 22.9 22.6
&&
LAT...LON 4131 8939 4135 8929 4113 8929 4092 8941
4092 8953 4115 8939
$$
ILC143-179-203-180643-
/O.EXT.KILX.FL.W.0018.000000T0000Z-140323T1800Z/
/PIAI2.1.ER.140314T2355Z.140318T0600Z.140323T1200Z.UU/
1144 AM CDT MON MAR 17 2014
The Flood Warning continues for
The Illinois River near Peoria.
* until Sunday afternoon.
* At 1045 AM Monday the stage was 19.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 18.0 feet...Some flooding begins to bottomland not
protected by levees.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Illinois River
Peoria 18 19.2 Mon 11 AM 19.3 19.3 19.1
&&
LAT...LON 4093 8952 4093 8941 4062 8957 4047 8980
4053 8988 4068 8965
$$
ILC017-057-125-180643-
/O.CON.KILX.FL.W.0017.000000T0000Z-000000T0000Z/
/HAVI2.2.ER.140312T0015Z.140318T1200Z.000000T0000Z.UU/
1144 AM CDT MON MAR 17 2014
The Flood Warning continues for
The Illinois River at Havana.
* until further notice.
* At 1045 AM Monday the stage was 17.1 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 17.3 feet by
tomorrow morning then begin falling.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Illinois River
Havana 14 17.1 Mon 11 AM 17.3 17.2 17.1
&&
LAT...LON 4053 8987 4047 8979 4034 9002 4012 9017
4018 9023 4039 9010
$$
ILC009-017-137-169-180643-
/O.CON.KILX.FL.W.0016.000000T0000Z-000000T0000Z/
/BEAI2.1.ER.140312T0930Z.140319T1200Z.000000T0000Z.UU/
1144 AM CDT MON MAR 17 2014
The Flood Warning continues for
The Illinois River at Beardstown.
* until further notice.
* At 1045 AM Monday the stage was 16.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.9 feet by
Wednesday morning then begin falling.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Illinois River
Beardstown 14 16.6 Mon 11 AM 16.7 16.9 16.8
&&
LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
3999 9058 4015 9043
$$
Barnes175
WGUS83 KILX 180139
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
839 PM CDT MON MAR 17 2014
...The Flood Warning continues for the following river in Illinois...
Illinois River at Henry affecting Marshall and Putnam Counties
Illinois River near Peoria affecting Peoria...Tazewell and Woodford
Counties
Illinois River at Havana affecting Cass...Fulton and Mason Counties
Illinois River at Beardstown affecting Brown...Cass...Morgan and
Schuyler Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC123-155-181539-
/O.CON.KILX.FL.W.0019.000000T0000Z-140319T1200Z/
/HNYI2.1.ER.140317T0415Z.140317T0945Z.140319T0600Z.UU/
839 PM CDT MON MAR 17 2014
The Flood Warning continues for
The Illinois River at Henry.
* until Wednesday morning.
* At 745 PM Monday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Wednesday morning.
* Impact...At 23.0 feet...Water begins to affect the marina in Henry
along with minor flooding of land adjacent to the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Illinois River
Henry 23 23.0 Mon 8 PM 23.0 22.9 22.6
&&
LAT...LON 4131 8939 4135 8929 4113 8929 4092 8941
4092 8953 4115 8939
$$
ILC143-179-203-181538-
/O.CON.KILX.FL.W.0018.000000T0000Z-140323T1800Z/
/PIAI2.1.ER.140314T2355Z.140317T1715Z.140323T1200Z.UU/
839 PM CDT MON MAR 17 2014
The Flood Warning continues for
The Illinois River near Peoria.
* until Sunday afternoon.
* At 745 PM Monday the stage was 19.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.3 feet by
early tomorrow morning. The river will fall below flood stage
Sunday morning.
* Impact...At 18.0 feet...Some flooding begins to bottomland not
protected by levees.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Illinois River
Peoria 18 19.2 Mon 8 PM 19.3 19.3 19.2
&&
LAT...LON 4093 8952 4093 8941 4062 8957 4047 8980
4053 8988 4068 8965
$$
ILC017-057-125-181538-
/O.CON.KILX.FL.W.0017.000000T0000Z-000000T0000Z/
/HAVI2.2.ER.140312T0015Z.140317T1515Z.000000T0000Z.UU/
839 PM CDT MON MAR 17 2014
The Flood Warning continues for
The Illinois River at Havana.
* until further notice.
* At 745 PM Monday the stage was 17.1 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to a stage of 17.1 feet
by Wednesday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Illinois River
Havana 14 17.1 Mon 8 PM 17.1 17.1 16.9
&&
LAT...LON 4053 8987 4047 8979 4034 9002 4012 9017
4018 9023 4039 9010
$$
ILC009-017-137-169-181538-
/O.CON.KILX.FL.W.0016.000000T0000Z-000000T0000Z/
/BEAI2.1.ER.140312T0930Z.140319T0600Z.000000T0000Z.UU/
839 PM CDT MON MAR 17 2014
The Flood Warning continues for
The Illinois River at Beardstown.
* until further notice.
* At 745 PM Monday the stage was 16.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.9 feet by
early Wednesday morning then begin falling.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Illinois River
Beardstown 14 16.7 Mon 8 PM 16.8 16.8 16.7
&&
LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
3999 9058 4015 9043
$$054
WGUS83 KILX 181558
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1058 AM CDT TUE MAR 18 2014
...The Flood Warning is cancelled for the following river in
Illinois...
Illinois River at Henry affecting Marshall AND Putnam COUNTIES
The following forecasts are based on observed precipitation,soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC123-155-181628-
/O.CAN.KILX.FL.W.0019.000000T0000Z-140319T1200Z/
/HNYI2.1.ER.140317T0415Z.140317T0945Z.140318T0611Z.UU/
1058 AM CDT TUE MAR 18 2014
The Flood Warning is cancelled for
The Illinois River at Henry.
* At 1045 AM Tuesday the stage was 22.9 feet.
* Flood stage is 23.0 feet.
* Fell below flood stage at 111 AM Tuesday.
* Forecast...The river will continue to fall to 22.7 feet by
Wednesday morning.
* Impact...At 23.0 feet...Water begins to affect the marina in Henry
along with minor flooding of land adjacent to the river.
&&
WDM
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Illinois River
Henry 23 22.9 Tue 11 AM 22.7 22.3 21.9
&&
LAT...LON 4131 8939 4135 8929 4113 8929 4092 8941
4092 8953 4115 8939
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 15, 10:44 AM CDT, 28 minutes earlier.
Area forecast discussion, Mar 15, 10:44 AM CDT, 28 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1044 AM CDT Sat Mar 15 2014 .DISCUSSION... ISSUED 1044 AM CDT Sat Mar 15 2014 15z/10am surface analysis shows weak frontal boundary draped across central Illinois, generally along the I-72 corridor. Skies across much of the KILX CWA are clear, with mid-cloud deck associated with upper-level front focused further north across northern Illinois. Models keep this boundary nearly stationary today, while 700mb frontogenesis strengthens further north across Iowa into northern Illinois later this afternoon/evening. Based on forecast soundings showing plenty of dry air remaining in place, think skies will be sunny throughout the day except across the far north from the Peoria area northward, where partly sunny conditions will prevail. Temps will be a bit tricky today, as advection will be weak. Despite abundant sunshine, light N/NE winds to the north of the stationary front will keep locations from Galesburg to Bloomington northward in the upper 40s and lower 50s. Meanwhile, light southerly flow well south of the front will boost highs into the lower 60s south of I-70. Have made some adjustments to hourly temp/sky grids and afternoon highs. Zone update will be issued shortly. Barnes && .AVIATION... ISSUED 625 AM CDT Sat Mar 15 2014 VFR conditions are expected to prevail thru 06z with cigs expected in the low VFR range late tonight with the possibility of light snow. Other than some mid level clouds in the 8000-12000 foot range today, the weather should remain on the quiet side as weak high pressure drifts across the area. A storm system will then begin to affect our area this evening with increasing northeast winds and the chance for some light snow. It appears the more likely area for seeing lower cigs and vsbys in snow will be south of KSPI and KDEC tonight into Sunday morning. Forecast soundings at SPI and DEC suggest we may see a rain/sleet mix at the onset of the precip with a transition over to light snow late in the period. For now, will hold with a light rain/snow mix with a prob30 group for SPI and DEC and further northwest at PIA with a prob30 group for the psblty for a period of light snow later this evening. Winds will be light and variable this morning and then turn more into an easterly direction this afternoon and then begin to increase from the northeast tonight between 15 and 20 kts with a few gusts approaching 30 kts at times late tonight. Smith && .PREV DISCUSSION... ISSUED 330 AM CDT Sat Mar 15 2014 SHORT TERM...Today through Wednesday Another pleasant day expected today as mid level clouds increase across northern areas while ample sunshine southern areas today. Highs range from lower 50s from I-74 north to upper 50s and lower 60s sw areas and in southeast IL. Lighter winds expected today as weak high pressure ridge is near IL today. 00Z GFS & NAM models have trended further south with low pressure tracking east across southern AR and passsing south of TN Sunday and Sunday night. Therefore qpf fields have trended further south and have lowered snowfall amounts to 1-2 inches in far southern 3 counties of Clay, Richland and Lawrence. Still have a mix of precipitation initially before changing to snow sunday afternoon and light snow diminishing over southeast IL during Sunday evening. The IL river valley could see a chance of light snow tonight into early Sunday morning and then models weaken and end qpf fields over northern counties Sunday as drier air moves in on ene winds around 1030 mb high pressure settling into the Great Lakes region. Increase ne wind speeds tonight and Sunday due to tighter pressure gradient over central and southern IL with gusts of 25 to 35 mph expected. Much colder temperatures Sunday with highs in the lower 30s and near 30F from I-74 north. Temperatures modify Monday and especially Tue (highs in the mid to upper 50s) with increasing southerly winds ahead of a strong upper level trof and deepening surface low pressure ejecting ne into the western Great Lakes Wed. This to bring a chance of rain showers Tuesday night and Wed. LONG TERM...Wednesday night through Friday Dry conditions return during 2nd half of next work week. Highs in the upper 40s and lower 50s Wed/Thu modify back into the mid to upper 50s on Friday. GFS does have light qpf into IL Friday as a cold front approaches IL while ECMWF model keeps its ligth qpf north of central IL with surface low pressure. Both models are milder and if light precip occurred it would be warm enough for light rain showers. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 15, 5:22 AM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 522 AM CDT SAT MAR 15 2014 ILZ027>031-036>038-040-041-161100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 522 AM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SOME LIGHT SNOW TONIGHT. ANY ACCUMULATIONS OVERNIGHT WILL BE LESS THAN ONE INCH. NORTHEAST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 20 AND 25 MPH LATER THIS EVENING WITH GUSTS UP TO 35 MPH AT TIMES BY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG NORTHEAST WINDS ARE EXPECTED TO CONTINUE ON SUNDAY AND MUCH COLDER AIR INVADES THE AREA. WIND GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE AT TIMES. MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA DOWNSTREAM THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ042>057-061-161100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 522 AM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NORTHEAST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 20 AND 25 MPH LATER THIS EVENING WITH GUSTS UP TO 35 MPH AT TIMES OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STORM SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS INTO THE OHIO RIVER VALLEY ON SUNDAY...BRINGING A CHANCE FOR LIGHT SNOW ACROSS CENTRAL ILLINOIS. A MINOR ACCUMULATION OF WET SNOW IS POSSIBLE... WITH HIGHER AMOUNTS FURTHER SOUTH OF THE I-70 CORRIDOR. NORTHEAST WINDS OF 20 TO 25 MPH WILL BRING IN MUCH COLDER AIR TO THE AREA ON SUNDAY WITH A FEW GUSTS OF 35 TO 40 MPH POSSIBLE DURING THE DAY. MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ062-063-066>068-071>073-161100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 522 AM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STORM SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS INTO THE OHIO RIVER VALLEY ON SUNDAY...SPREADING A RAIN AND SNOW MIX ACROSS SOUTHEAST ILLINOIS THROUGH THE DAY SUNDAY. A SLUSHY SNOW ACCUMULATION OF 1 TO 2 INCHES WILL BE POSSIBLE...MAINLY SOUTH OF INTERSTATE 70. NORTHEAST WINDS OF 20 TO 25 MPH WILL PREVAIL ACROSS THE AREA ON SUNDAY BRINGING IN MUCH COLDER AIR TO THE REGION. A FEW GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE DURING THE DAY. MINOR FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. SMITH
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.